Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain and water retention in feet, painful blisters. Taking Citromax. Was injected Rocephin due to strep infection.

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
Goodnight, I have pain on feet water retention on feet, blisters around the body and hands the pain is excruciating , currently taking citromax And was injected rocephin due to a strept through infection
Posted Wed, 11 Apr 2012 in Infections
Answered by Dr. Rajinder Bajoria 14 hours later

Thanks for the query.     

Pain and swelling of feet with painful blisters suggests possible streptococcal or staphylococcal infection of skin or subcutaneous tissue.

You are already taking a course of antibiotics citromax and now injectable ceftriaxone ( rocephin).

Injectable antibiotics work better than oral antibiotics.

Culture and sensitivity of blood or fluid from the blister will help choose the appropriate antibiotic.

Diabetes does complicate things, it would be of great help if you could write back to me about your blood sugar levels and it is worth doing a sugar level estimation to find out your status.

I suggest you to please continue with the treatment advised by your treating physician.

‘Hope I have answered your query, I will be available to answer your follow up queries,

“Wish you Good Health and trouble free speedy recovery”

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor